# SDR SWAA2022021514192

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242HF; FWD CORNER TORN/DELAMINATED / DUE TO THE EXTENT OF DAMAGE; FABRICATED REPLACEMENT PANEL FROM BMS 4-23 TY2 LOT # 1330043-1 FOR FLOOR PANEL 242HF; INSTALLED ALL INSERTS WITH RESIN BMS 5-107 LOT # A57HP4975K-1; AND BAC5085. 56749U 08APR18
